TITLE

Construction of various types of solutions for an elliptic problem

AUTHOR(S)
E.N. Dancer; Shusen Yan
PUB. DATE
May 2004
SOURCE
Calculus of Variations & Partial Differential Equations;May2004, Vol. 20 Issue 1, p93
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
12697795

 

Related Articles

  • Inverse problem for an equation of mixed type with the Lavrent'ev-Bitsadze operator and with a nonlocal boundary condition. Yunusova, G. // Differential Equations;Mar2013, Vol. 49 Issue 3, p395 

    For an equation of the mixed elliptic-hyperbolic type, we study the inverse problem with a nonlocal condition relating the derivatives of the solution on the elliptic and hyperbolic parts of the boundary. We prove a uniqueness criterion and construct the solution in the form of a Fourier series.

  • New products. Blatterman, Joan F. // Architectural Record;Mar1997, Vol. 185 Issue 3, p151 

    Presents a look at various pieces of equipment available for use in design and construction. Design of a slimmer, more compact escalator; Different types of solutions for flooring; Stainless steel gas cooktops; Elliptical pedestal sinks; Custom steel fixtures.

  • On the Dirichlet problem for a mixed-type equation of the second kind with strong degeneration. Khairullin, R. // Differential Equations;Apr2013, Vol. 49 Issue 4, p510 

    By separation of variables, we construct particular solutions of an equation of mixed elliptic-hyperbolic type of the second kind with strong degeneration in a rectangular domain. We pose certain transmission conditions on the singular line. The constructed solutions satisfy the equation in the...

  • Boundary-value problem with nonlocal integral condition for mixed-type equations with degeneracy on the transition line. Sabitova, Yu. // Mathematical Notes;Sep2015, Vol. 98 Issue 3/4, p454 

    For an elliptic-hyperbolic type equation, the boundary-value problem with nonlocal Samarskii-Ionkin condition in a rectangular domain is solved. Using the spectral analysis method, a uniqueness criterion is established and the existence theorem for the solution of the problem is proved. The...

  • Asymptotic expansion of solutions to optimal boundary control problems. Danilin, A.; Zorin, A. // Doklady Mathematics;Oct2011, Vol. 84 Issue 2, p665 

    The article presents an asymptotic expansion of mathematical solutions in solving optimal boundary control problems having an elliptic-type equation. It states various theorems and equations depicting assumptions and considerations relevant to solving boundary value problem. It notes that the...

  • ABOUT SOLVING THE CAUCHY PROBLEM FOR SECONDORDER ELLIPTIC EQUATIONS IN A PLANAR DOMAIN USING THE CAUCHY INTEGRAL OPERATOR. ARBUZOV, E. V.; BUKHGEIM, A. L. // Sibirskie Elektronnye Matematicheskie Izvestiia;2010, Vol. 7, pC.173 

    A Carleman type formula for the solution to the Cauchy problem for second-order elliptic equations in a planar domain is obtained.

  • On nonlocal boundary value problems for elliptic-Schrödinger equations. Ozdemir, Yildirim; Eser, Mecra // AIP Conference Proceedings;2015, Vol. 1676 Issue 1, p1 

    The nonlocal boundary value problem for elliptic-Schrödinger equations is considered. The stability estimates for the solution of this problem are presented. In applications, the stability estimates of the mixed type boundary value problems for elliptic-Schrödinger equations are obtained.

  • Elliptic Baker–Akhiezer functions and an application to an integrable dynamical system. Eilbeck, J. C.; Enol’skii, V. Z. // Journal of Mathematical Physics;Mar1994, Vol. 35 Issue 3, p1192 

    An ansatz for elliptic Baker–Akhiezer functions is used to find new solutions for various spectral problems—the Sturm–Liouville problem with four and five-gap Lamé potentials and two third-order problems. One of the third-order problems is the classical Halphen equation...

  • Singular solutions for an anisotropic plate with an elliptical hole. Maksimenko, V.N.; Podruzhin, E.G. // Journal of Applied Mechanics & Technical Physics;Jan2005, Vol. 46 Issue 1, p117 

    A solution of the bending problem for a plate with an elliptical hole subjected to a point force (a singular solution) is obtained using the engineering theory of thin anisotropic plates and Lekhnitskii’s complex potentials. The solution is constructed by conformal mapping of the exterior...

  • Dirichlet problem for an equation of mixed type with two degeneration lines in a rectangular domain. Sabitov, K.; Vagapova, E. // Differential Equations;Jan2013, Vol. 49 Issue 1, p68 

    For an equation of elliptic-hyperbolic type with two perpendicular lines of power-law degeneration, we prove a criterion for the uniqueness of the solution of the first boundary value problem by the spectral expansion method. The solution is constructed in the form of the sum of a Fourier-Bessel...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics